# SDR SWIA201334811

- Difficulty date: September 22, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 25,244 hours, 15,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WALL SEAT TRACK FS 785.15 TO FS 852.00 HAS CORROSION AT APPROXIMATELY 1" AFT FROM FRONT OF TRACK.  C-CHECK SEAT TRACK REPLACED IAW AMM.
